BibTeX record journals/dm/Makai08

download as .bib file

@article{DBLP:journals/dm/Makai08,
  author    = {M{\'{a}}rton Makai},
  title     = {Matroid matching with Dilworth truncation},
  journal   = {Discret. Math.},
  volume    = {308},
  number    = {8},
  pages     = {1394--1404},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.07.076},
  doi       = {10.1016/j.disc.2007.07.076},
  timestamp = {Fri, 12 Feb 2021 13:45:51 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Makai08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics